Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 26, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 17, 2014, 7:43 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2014, 7:43 PM EDT (23:43 UTC)
- Expired
- Apr 18, 2014, 10:44 AM EDT
- In force
- 15 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS72 KKEY 172343 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 743 PM EDT THU APR 17 2014 GMZ042>044-052>055-072>075-180900- /O.NEW.KKEY.SC.Y.0026.140417T2343Z-140418T0900Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 743 PM EDT THU APR 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS SOUTH OF THE ISLAND CHAIN. * WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL SURGE LATE THIS EVENING AND OVERNIGHT TO NEAR 20 KNOTS OVER THE COASTAL WATERS OF HAWK CHANNEL AND THE STRAITS OF FLORIDA. SEAS IN THE STRAITS OF FLORIDA WILL BUILD UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
330 WHUS72 KKEY 180239 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1039 PM EDT THU APR 17 2014 GMZ031>035-180900- /O.EXA.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1039 PM EDT THU APR 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL OF THE FLORIDA KEYS COASTAL WATERS. * WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL CONTINUE TO SURGE OVERNIGHT TO NEAR 20 KNOTS OVER ALL OF THE FLORIDA KEYS COASTAL WATERS. SEAS IN THE STRAITS OF FLORIDA WILL BUILD UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ042>044-052>055-072>075-180900- /O.CON.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1039 PM EDT THU APR 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL SURGE LATE THIS EVENING AND OVERNIGHT TO NEAR 20 KNOTS OVER THE COASTAL WATERS OF HAWK CHANNEL AND THE STRAITS OF FLORIDA. SEAS IN THE STRAITS OF FLORIDA WILL BUILD UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
904 WHUS72 KKEY 180834 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 434 AM EDT FRI APR 18 2014 GMZ031>035-042>044-180945- /O.CAN.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 434 AM EDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL...AS WELL AS THE WATERS NORTH OF THE ISLAND CHAIN INCLUDING FLORIDA BAY AND THE OUTER WATERS OF MAINLAND MONROE. $$ GMZ052>055-072>075-181500- /O.EXT.KKEY.SC.Y.0026.000000T0000Z-140418T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 434 AM EDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS NEAR 20 KNOTS ON THE FLORIDA STRAITS EARLY THIS MORNING WILL SLACKEN APPRECIABLY THIS AFTERNOON. SEAS IN THE GULF STREAM WILL BE AS HIGH AS 7 FEET...BEFORE SUBSIDING BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
168 WHUS72 KKEY 181444 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1044 AM EDT FRI APR 18 2014 GMZ052>055-072>075-181545- /O.CAN.KKEY.SC.Y.0026.000000T0000Z-140418T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1044 AM EDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ KASPER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:45 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 17, 2:45 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 245 PM EDT THU APR 17 2014 .DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM THIS AFTERNOON...DEPICT THE AXIS OF A NARROW YET SHARP UNSEASONABLY DEEP FULL LATITUDINAL TROUGH POSITIONED FROM MINNESOTA FROM TO CENTRAL TEXAS. AN ENERGETIC SOUTHERN BRANCH OF THE JET STREAM ROUNDS THIS FEATURE FROM ACROSS OLD MEXICO TO ACROSS THE GULF HEADING TOWARDS FLORIDA...WITH A LARGE MCS (MESOSCALE CONVECTIVE SYSTEM) ON THE RIGHT ENTRANCE REGION NOW OVER THE NORTHWESTERN GULF OF MEXICO. WELL TO THE NORTHEAST OF THAT...A 1040 MB PLUS COLD SURFACE HIGH IS PARKED OVER NORTHERN MAINE...BUT A SURFACE FRONTAL BOUNDARY BISECTS CENTRAL FLORIDA...MUCH CLOSER TO THE KEYS. .CURRENTLY...AS OF 200 PM...SKIES HAVE BECOME MOSTLY SUNNY WITH ONLY A FEW SHOWERS ACROSS THE FLORIDA STRAITS...AND ONLY ONE OR TWO HAVE MOVED ACROSS THE KEYS SO FAR AFTER THE NOON HOUR. THE MESOSCALE HAS BEEN THWARTED SOMEWHAT THIS AFTERNOON AS WINDS HAVE BECOME MODERATE AND THIS IS INDICATIVE OF THE LARGE SCALE MSLP GRADIENT...GIVEN THE AFOREMENTIONED EXCEPTIONALLY STRONG HIGH OVER NORTHERN NEW ENGLAND. C-MAN STATIONS. TEMPERATURES OVER THE ISLANDS ARE IN THE MIDDLE 80S WITH DEWPOINTS ON THE LOWER 70S. C-MAN STATIONS ALONG THE REEF ARE EASTERLY BETWEEN 10 AND 15 KNOTS...BUT GUSTY. .SHORT TERM FORECASTS...TONIGHT THROUGH SATURDAY...ALL MODELS BRING THE SHARP TROUGH AND ASSOCIATED CONVECTION ACROSS THE NORTHERN GULF TONIGHT THROUGH THE PERIOD...WITH MODELS GENERALLY AGREEING THAT A SURFACE LOW WILL BE ACCOMPANIED BY THE FORMATION OF A MIDDLE LEVEL CYCLONE WHEN THIS SYSTEM REACHES THE EAST CENTRAL OR NORTHEASTERN GULF OF MEXICO. BUT EXACT IMPLICATIONS OF THIS SCENARIO TEND TO BE A LESS PREDICTABLE SCENARIO AND THUS CONFIDENCE IS UNUSUALLY LOW WITH THESE EVENTS. AS OF THIS AFTERNOON...THUNDERSTORMS HAVE DEVELOPED ALONG THE SEABREEZE BOUNDARY OVER EXTREME SOUTH FLORIDA...AND I WOULD NOT BE SURPRISED IF OUTFLOW MOVED ACROSS THE FLORIDA BAY AND BOTH NEARSHORE AND OFFSHORE GULF WATERS THIS EVENING. THEREAFTER...MID AND UPPER LEVEL HEIGHT FALLS AND ASSOCIATED WEAK LARGE SCALE LIFT WILL ALLOW FOR ANY LEFTOVER SCATTERED BOUNDARIES FROM THIS EVENING THAT MANAGE TO COLLIDE OVERNIGHT TO BECOME REINVIGORATED AS SHORT LIVED ISOLATED SHOWERS AND THUNDERSTORMS. THEN DURING FRIDAY AND FRIDAY NIGHT...ALL MODELS DEVELOP LOW PRESSURE AND MOVE IT NORTHEASTWARD FROM THE GULF FRIDAY NIGHT...TO ACROSS NORTHERN FLORIDA ON SATURDAY...EXITING BY SATURDAY AFTERNOON. AMPLE MOISTURE IN THE LOWER TO MIDDLE LEVELS WILL FLOW INTO THE DEVELOPING SYSTEM...AND MODEL FORECAST SOUNDINGS INDICATE THAT STORM MOTION IS MARGINALLY FAVORABLE FOR ANY CUBAN CONVECTION TO WORK ITS WAY NORTHWARD DURING FRIDAY AND FRIDAY NIGHT. GIVEN THESE UNCERTAINTIES...WILL ONLY INDICATE A LOW TO MID CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ISLANDS FRIDAY AND FRIDAY NIGHT. BY SATURDAY MORNING...VERY DRY AIR IN THE MIDDLE LEVELS WILL FILTER AROUND THE DEPARTING CYCLONE...WHICH WILL NOT ALLOW FOR ANY SHOWERS...DESPITE INSTABILITY...SO HAVE REMOVED POPS FROM SATURDAY AFTERNOON. .THEN FOR SATURDAY AFTERNOON THRU SUNDAY NIGHT...VERY DRY AIR IN THE MID LEVELS WILL COME IN SATURDAY AFTERNOON THROUGH SUNDAY NIGHT...THOUGH STRONG SUN AND BREEZY CONDITIONS ARE EXPECTED...WINDS WILL CLOCK FROM NORTHWEST TO NORTHEAST BY SUNDAY NIGHT...WITH MOSTLY CLEAR SKIES AND LOWER HUMIDITY. TOTAL COLUMNAR MOISTURE WILL BE BETWEEN ONE HALF AND ONE INCH...WITH NIL RAIN CHANCES. EXTENDED...MONDAY THROUGH THURSDAY...MID AND UPPER PATTERN WILL BE MOSTLY ZONAL/WEAKLY CYCLONIC. MUCH WEAKER SURFACE RIDGING WILL BUILD IN OVER FLORIDA BEHIND THE BREEZY/NEAR BREEZY CONDITIONS FROM THE WEEKEND. HAVE MAINTAINED DIME POPS THROUGH THE WEEK...ALTHOUGH BOUNDARY LAYER MOISTURE IS ONLY EXPECTED TO ONLY INCREASE TO BETWEEN 1.00 AND 1.25 INCHES...GIVEN A VERY LIGHT NORTHERLY TO EASTERLY PROFILE UNDER STRONG INSOLATION. && .MARINE...SMALL CRAFT WILL NEED TO EXERCISE CAUTION AS WINDS INCREASE TO BETWEEN 15 AND 20 KNOTS ACROSS ALL WATERS ONCE AGAIN THIS EVENING AND EARLY FRIDAY MORNING...BEFORE WINDS AND SEAS LET DOWN APPRECIABLY AS THEY CLOCK AROUND FRIDAY THROUGH SATURDAY MORNING. SMALL CRAFT ADVISORIES ARE NOT PRESENTLY ADVERTISED ACROSS HAWK CHANNEL AND THE FLORIDA STRAITS BUT ARE POSSIBLE THROUGH TOMORROW MORNING.WINDS AND SEAS WILL LIKELY BE HIGHER IN AND NEAR ANY SHOWERS AND THUNDERSTORMS...ESPECIALLY WITHIN CUBAN OUTFLOW BOUNDARIES THAT ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. WINDS AND SEAS WILL INCREASE ONCE AGAIN BEHIND THE DEPARTING LOW PRESSURE SATURDAY AND SATURDAY NIGHT...WITH CAUTIONS LIKELY ON ALL WATERS SATURDAY NIGHT AND SUNDAY...AND THE POSSIBILITY OF SMALL CRAFT ADVISORY CONDITIONS AGAIN THROUGH THIS TIME. WINDS AND SEAS SHOULD LET DOWN EARLY NEXT WEEK. && .AVIATION... VFR CONDITIONS WILL CONTINUE AT BOTH THE KEY WEST INTERNATIONAL AND MARATHON ISLAND TERMINALS THROUGH 03Z. EXPECT OUTFLOW FROM MAINLAND SEA BREEZE TO CROSS THE GULF SIDE WATERS...PRODUCING SIMILAR RESULTS TO LAST EVENINGS THUNDERSTORM ACTIVITY. SURFACE WINDS WILL BE EAST TO SOUTHEAST NEAR 10 KNOTS...BECOMING GUSTY IN AND AROUND THUNDERSTORMS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...THE RECORD MINIMUM TEMPERATURE IN KEY WEST WAS IS 62 DEGREES ON APRIL 17TH. THIS OCCURRED TWICE...ONCE IN 1873 AND THE LATEST IN 1987. TEMPERATURE RECORDS FOR KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 76 84 75 82 72 / 30 30 40 20 - MARATHON 76 87 75 84 72 / 30 30 40 20 - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE/GRIDS....DAF AVIATION/NOWCASTS......FJ/BWC DATA COLLECTION........CLR VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 17, 6:00 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT THU APR 17 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-181000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EDT THU APR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS FRIDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARDS LIKELY WILL BE LIGHTNING STRIKES AND LOCALLY GUSTY WINDS UP TO 40 MPH. NO HAZARDOUS WEATHER IS EXPECTED FOR SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:22 PM EDT | Small Craft Advisory for Hazardous Seas | KEY | 6 hr | |
| Apr 16, 10:34 PM EDT | Special Marine Warning | KEY | 56 min | |
| Apr 16, 11:31 PM EDT | Special Marine Warning | KEY | 29 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.